skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 256  for Central Connecticut State University

Results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Algebraic combinatorics and quantum groups
Material Type:
Book
Add to e-Shelf

Algebraic combinatorics and quantum groups

Jing, Naihuan.

River Edge, NJ : World Scientific c2003

Online access

2
The q-Schur algebra
Material Type:
Book
Add to e-Shelf

The q-Schur algebra

Donkin, Stephen, 1953-

Cambridge, U.K. ; New York : Cambridge University Press 1998

Online access

3
Material Type:
Article
Add to e-Shelf

Inner products on the Hecke algebra of the braid group

Kálmán, Tamás

Topology and its Applications, 2011, Vol.158(5), pp.643-646 [Peer Reviewed Journal]

Full text available online

4
Material Type:
Article
Add to e-Shelf

Algebraic and analytic Dirac induction for graded affine Hecke algebras

Ciubotaru, Dan ; Opdam, Eric M ; Trapa, Peter E

Journal of the Institute of Mathematics of Jussieu, 2013, Vol.13(3), pp.447-486 [Peer Reviewed Journal]

Full text available online

5
Material Type:
Article
Add to e-Shelf

Cyclotomic Yokonuma–Hecke algebras are cyclotomic quiver Hecke algebras

Rostam, Salim

Advances in Mathematics, 30 April 2017, Vol.311, pp.662-729 [Peer Reviewed Journal]

Full text available online

View all versions
6
Material Type:
Article
Add to e-Shelf

The mirabolic Hecke algebra

Rosso, Daniele

Journal of Algebra, 1 March 2014, Vol.405, pp.179-212 [Peer Reviewed Journal]

Full text available online

View all versions
7
Material Type:
Article
Add to e-Shelf

ON THE FORMAL AFFINE HECKE ALGEBRA

Zhong, Changlong

Journal of the Institute of Mathematics of Jussieu, 2015, Vol.14(4), pp.837-855 [Peer Reviewed Journal]

Full text available online

View all versions
8
Material Type:
Article
Add to e-Shelf

Proof of Cellini’s conjecture on self-avoiding paths in Coxeter groups

Dyer, Matthew

Compositio Mathematica, 2012, Vol.148(2), pp.548-554 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

Exceptional representations of Weyl groups

Lusztig, G.

Journal of Algebra, 1 April 2017, Vol.475, pp.14-20 [Peer Reviewed Journal]

Full text available online

10
Material Type:
Article
Add to e-Shelf

On the computation of coefficients of modular forms: The reduction modulo $p$ approach

Jinxiang Zeng ; Linsheng Yin

Mathematics of Computation, 2015, Vol.84, pp.1469-1488 [Peer Reviewed Journal]

Full text available online

11
Material Type:
Article
Add to e-Shelf

A finiteness property of abelian varieties with potentially ordinary good reduction

Haruzo Hida

Journal of the American Mathematical Society, 2012, Vol.25, pp.813-826 [Peer Reviewed Journal]

Full text available online

View all versions
12
Material Type:
Article
Add to e-Shelf

On the irreducible Specht modules for Iwahori–Hecke algebras of type A with q = − 1

Fayers, Matthew

Journal of Algebra, 2010, Vol.323(6), pp.1839-1844 [Peer Reviewed Journal]

Full text available online

View all versions
13
Material Type:
Article
Add to e-Shelf

Wreath Hecke algebras and centralizer construction for wreath products

Wan, Jinkui

Journal of Algebra, 2010, Vol.323(9), pp.2371-2397 [Peer Reviewed Journal]

Full text available online

View all versions
14
Material Type:
Article
Add to e-Shelf

Deformations of permutation representations of Coxeter groups

Rains, Eric ; Vazirani, Monica

Journal of Algebraic Combinatorics, 2013, Vol.37(3), pp.455-502 [Peer Reviewed Journal]

Link to full text

15
Material Type:
Article
Add to e-Shelf

Spectral correspondences for affine Hecke algebras

Opdam, Eric

Advances in Mathematics, 2 January 2016, Vol.286, pp.912-957 [Peer Reviewed Journal]

Full text available online

16
Material Type:
Article
Add to e-Shelf

Note on Dilogarithm Identities from Nilpotent Double Affine Hecke Algebras

Tomoki Nakanishi

Symmetry, Integrability and Geometry: Methods and Applications, 01 December 2012, Vol.8, p.104 [Peer Reviewed Journal]

Link to full text

17
Material Type:
Article
Add to e-Shelf

The modular branching rule for affine Hecke algebras of type A

Ariki, Susumu ; Jacon, Nicolas ; Lecouvey, Cédric

Advances in Mathematics, 2011, Vol.228(1), pp.481-526 [Peer Reviewed Journal]

Full text available online

View all versions
18
Material Type:
Article
Add to e-Shelf

Polynomial representations of the Hecke algebra of the symmetric group

Lascoux, Alain

International Journal of Algebra and Computation, 09 May 2013, Vol.23(4), pp.803-818 [Peer Reviewed Journal]

Link to full text

19
Material Type:
Article
Add to e-Shelf

Representation type for block algebras of Hecke algebras of classical type

Ariki, Susumu

Advances in Mathematics, 7 September 2017, Vol.317, pp.823-845 [Peer Reviewed Journal]

Full text available online

20
Material Type:
Article
Add to e-Shelf

On pro-$p$-Iwahori invariants of $R$-representations of reductive $p$-adic groups

N. Abe ; G. Henniart ; M. - F. Vignras

Representation Theory of the American Mathematical Society, 2018, Vol.22, pp.119-159 [Peer Reviewed Journal]

Full text available online

View all versions

Results 1 - 20 of 256  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (224)
  2. Full Text Online (254)

Refine My Results

Resource Type 

  1. Articles  (217)
  2. Text Resources  (16)
  3. Conference Proceedings  (13)
  4. Dissertations  (5)
  5. Other  (2)
  6. Books  (2)
  7. Newspaper Articles  (1)
  8. More options open sub menu

Creation Date 

From To
  1. Before 1995  (7)
  2. 1995 To 2000  (15)
  3. 2001 To 2006  (37)
  4. 2007 To 2013  (108)
  5. After 2013  (81)
  6. More options open sub menu

New Records 

  1. Last Week  (6)
  2. Last Month  (7)
  3. Last 3 Months  (10)
  4. More options open sub menu

Language 

  1. English  (250)
  2. French  (2)
  3. Chinese  (1)
  4. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Du, Jie
  2. Jacon, Nicolas
  3. Huang, Jia
  4. Blasiak, Jonah
  5. Hu, Jun

Searching Remote Databases, Please Wait